# SDR K11A2024100900288

- Difficulty date: October 9, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N732CK
- Make and model: Boeing 737405
- Aircraft serial: 24271
- Aircraft time: 69,836 hours, 47,705 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: No Discrepancy
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

MULTIPLE BIRD STRIKES DEPARTING RWY 27 IN KCVG AT 200 FOOT ALT. SMELL OF BIRDS THROUGH THE PACKS ON RETURN TO KCVG.  PERFORMED CONDITIONAL INSPECTION IAW B737-400 AMM 05-51-37. INSPECTION GOOD NO DEFECTS NOTED. PRIOR TO INSPECTION CLEANED THE BIRD REMAINS FROM THE AIRCRAFT IAW B737-400 AMM 12-40-04. C/W L/H ENGINE BORESCOPE IAW B737-400 AMM 72-00-00 ENGINE FOUND TO BE WITH IN LIMITS. R&R #1 ENGINE OIL COOLER IAW B737 AMM 24-11-21, LEAK CHECK GOOD, NO DEFECTS. R&R #1 R/H T/R IAW B737 AMM 78-31-01
